MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS SYSTEM WITH CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS SYSTEM WITH CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX824T
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 12/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: visual inspection: during the investigation, scratches on the outer housing of the m.Blue, and a damaged membrane of the reservoir were determined.Permeability test: a permeability test has shown that the shunt system is permeable.During the test, fluid leaked from the damaged membrane.Computer controlled test: to investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valves are tested in both the horizontal as well as the vertical position.The result shows that the m.Blue operates not within the accepted tolerances in the vertical position.However, the progav 2.0 operates within the specified tolerances.An accelerated outflow of m.Blue was determined.Adjustment test: the valves were tested and both valves are adjustable in all pressure settings.Braking force and brake function test: the brake functionality test has shown that the brake function operates as expected and the braking force is within the given tolerance.Internal inspection: after dismantling of the valves, organic deposits were found.Summary of the investigation results: according to the results of the investigation, an accelerated outflow of the m.Blue was detected.The visible deposits led to the functional deviation.On the progav 2.0, we can determine visible deposits.The deposits had no effect upon the specifications at the time of the examination.The valve operated within all specifications.Deposits caused by substances naturally present in the patient's body, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve.The investigation of the control reservoir revealed a damaged and consequently leaking silicone membrane.It can be ruled out that such damage occurred before the product was shipped.All products undergo a visual inspection, and any products with such damage are rejected before sterilization and shipment.
 
Event or Problem Description
It was reported that a m.Blue plus (#fx824t) was implanted during a procedure performed on (b)(6) 2024.According to the complainant, the shunt system caused an underdrainage.The patient underwent a revision procedure on (b)(6) 2025.The complained product was sent to the manufacturer for investigation.No patient complications were reported as a result of the revision procedure.

Brand Name
M.BLUE PLUS SYSTEM WITH CONTROL RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key24931653
Report Number3004721439-2026-00107
Device Sequence Number14747458
Product Code JXG
UDI-Device Identifier04041906504830
UDI-Public(01)04041906504830(17)280131(10)20063935
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX824T
Device Catalogue NumberFX824T
Device Lot Number20063935
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR
Patient SexMale
Patient Weight90 KG